MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00573080
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date approximated based on the date the manufacturer became aware of the event.Imdrf device code a020504 captures the reportable event of the device packaging was cut.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagtome rx 39 was intended to be used in a procedure.The exact procedure date was unknown.During preparation, it was noticed that there was a cut in the plastic packaging of the jagtome rx 39.There were no reported patient complications as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a020504 captures the reportable event of the device packaging was cut.Block h10: the jagtome rx 39 was not returned; therefore, product analysis could not be performed.Per media analysis on the provided photos, it showed the pouch was cut from the label to the final side of the pouch.The reported event of "device packaging was cut" was confirmed.The device was not returned but per the photos provided by the customer, the pouch was cut from the label to the final side of the pouch.Since the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event, cause not established is selected as the most probable cause for the complaint.Block h2 (additional information): block b5, block d7a, and block h8 have been updated based on the additional information received on april 2, 2023.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagtome rx 39 was intended to be used in a procedure.The exact procedure date was unknown.During preparation, it was noticed that there was a cut in the plastic packaging of the jagtome rx 39.There were no reported patient complications as a result of this event.Additional information received on april 2, 2023: the jagtome rx 39 was intended to be used in the common bile duct (cbd) in an endoscopic retrograde cholangiopancreatography (ercp) procedure.It was reported that the cut was located in front of the plastic packaging of the jagtome rx 39.

Brand Name
JAGTOME RX 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16632423
Report Number3005099803-2023-01652
Device Sequence Number20622776
Product Code KNS
UDI-Device Identifier08714729776642
UDI-Public08714729776642
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2026
Device Model NumberM00573080
Device Catalogue Number7308
Device Lot Number0030927673
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/09/2023
Supplement Date Received by Manufacturer04/02/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown